Xiao Jianzhong, Jiang Xingguo. Probabilistic Norm of Linear Operators on PN Space[J]. Applied Mathematics and Mechanics, 1997, 18(3): 285-290.
Citation: Xiao Jianzhong, Jiang Xingguo. Probabilistic Norm of Linear Operators on PN Space[J]. Applied Mathematics and Mechanics, 1997, 18(3): 285-290.

Probabilistic Norm of Linear Operators on PN Space

  • Received Date: 1995-03-24
  • Rev Recd Date: 1996-10-20
  • Publish Date: 1997-03-15
  • In this paper, the new definition of probabilistic norm of linear operators on a PN space is giren. In virtue of this, the boundedness of linear operators is described and the completeness of the PN space composed of all bounded linear operators is given.
  • loading
  • [1]
    V. Radu. On a random norm and continuity of linear operators on random normedspaces, C. R. Acad. Sci. Paris, 280 (1975),80~89.
    [2]
    张石生,概率度量空间的基本理论及应用(I),应用数学和力学,9(2) (1988), 117-126,
    [3]
    张石生,概率度量空间的基本理论及应用(Ⅱ),应用数学和力学,9(3) (1988), 193-204,
    [4]
    肖建中,M-PN空间上线性算子的概率范数及有界性刻划,数学研究与评论,13(4) (1993),631-632.
    [5]
    林熙,概率赋范空间上的线性算子,工程数学学报,4(2) (1987), 43-48.
    [6]
    苏永福,PN空间上的一类线性泛函的Hahn-Banach定理及应用,内蒙古师大学报(自然).2(1990), 16-17,
    [7]
    王元夔等、米献炜,Menger-PN空间λ0-有界线性算子的概率范数,河北师大学报(自然),4(1991),1-2,
    [8]
    龚怀云,概率赋范空间上的线性算子,数学研究与评论,10(2) (1990), 239-242.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1761) PDF downloads(632) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return